# SDR XNOA01146

- Difficulty date: August 20, 2003
- Submitted: August 20, 2003
- Operation: Air carrier
- Aircraft: N473AS
- Make and model: Airbus A300 B4-203
- Aircraft serial: 203
- System (JASC): 2312 · VHF Communications System
- Part: Radio
- Condition: Inoperative
- Location: Vhf System
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: D

## Discrepancy

NR 1 VHF RADIO WILL NOT TRANSMIT OR RECEIVE. NR 2 VHF WILL ONLY TRANSMIT ON 121.9.  DISCONNECTED AND RECONNECTED THE CAPTAINS FREQUENCY SELECT PANEL AND AUDIO SELECT PANEL. PERFORMED OPERATIONAL CHECKOUT OF THE NR 1 VHF COMM.SYS. ON FREQUENIES 129.07 AND 121.9.SYSTEM OPS CHECKS IAW MM 23-21-00.  DISCONNECTED AND RECONNECTED THE F/O'S FREQUENCY SELECT PANEL AND THE AUDIO SELECT PANEL. PERFORMED OPERATIONAL CHECKOUT OF THE NR 2 VHF COMM. SYS. ON FREQS 129.07 & 133.225. SYS OPS CHECKS IAW MM 23-21-00.
